MAUDE Adverse Event Report: ACCESS VASCULAR INC. HYDROMID; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

ACCESS VASCULAR INC. HYDROMID; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Model Number MID-141 CM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant reported that the midline was inserted on (b)(6) 2024 and was removed on (b)(6) 2024 due to poor flush and no blood return.The patient's arm appeared swollen, and ultrasound identified infiltration.The line was removed, and a hole was identified at the 8cm mark.No patient harm was reported.The line was returned to avi for investigation.A kink and break were observed 7.5cm from the suture wing tip.Review of the lot history record identified not nonconformances.The root cause of the kink and break in the line could not be determined.
 
Event or Problem Description
Customer reported a break in a midline.

Brand Name
HYDROMID
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
ACCESS VASCULAR INC.
749 middlesex turnpike
billerica MA 01821
Manufacturer (Section G)
ACCESS VASCULAR INC.
749 middlesex turnpike
billerica 01821
Manufacturer Contact
elizabeth haines
749 middlesex turnpike
billerica, MA 01821
7815386594
MDR Report Key19279569
Report Number3015060232-2024-00010
Device Sequence Number6358908
Product Code FOZ
UDI-Device Identifier00850030354358
UDI-Public(01)00850030354358
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K203069
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/02/2025
Device Model NumberMID-141 CM
Device Catalogue Number80H04104
Device Lot Number12062301
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/26/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2024
Initial Report FDA Received Date05/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown